# SDR VTZA98027

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Condition: Shattered
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IAD/BNA - FLT 6702 - DURING CRUISE ON 1-23-98 AT 1402 HOURS, EXPERIENCED A SHATTERING OF THE CAPTAIN'S WINDSCREEN.  AIRCRAFT DECLARED AN EMERGENCY AND LANDED AT BNA WITH NO FURTHER PROBLEMS.  MAINTENANCE CONTROL NOTIFIED AND DISPATCHED, REMOVED AND REPLACED CAPTAIN'S WINDSCREEN.  ALL REQUIRED CHECKS ACCOMPLISHED AND AIRCRAFT WAS RELEASED FOR SERVICE.  (X)
